# SDR SWAA2024101634640

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED STA294.5 AND STR17R AT PASSENGER CABIN 2024-565307<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 7;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[03] REPAIRED STUB FRAME LOCATED STA294.5 AND STR17R AT PASSENGER CABIN I.A.W SRM B737-700 53-10-15-2R-7 REPAIR 7;[04] RII COMPLETED JOB
